# SDR HALA2022103100280

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 28,113 hours, 4,587 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 43732190012
- Part serial: 13463
- Condition: Leaking
- Location: Nr 2 Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS - FOUND #2 ENG DRAIN MAST LEAKING. USING AMM 71-71-00-200-801-A LEAKAGE RATES AT DRAIN MAST, LEAK WAS BEYOND LIMITS. REF TSM 71-00-00-810-915-A, FOUND FUEL LEAK SOURCE WAS THE FMU. REMOVED & REPLACED #2 ENG FMU, REF AMM TASK 73-21-52-000-802-A/400-802-A. LEAK CHECK & ENGINE RUN PASS. CHECK GOOD, OK FOR SERVICE. PN/SN OFF: 43-7321-9-0012 / 13463, PN/SN ON: 43-7321-9-0012 / 12004.
